# SDR TWAA9911902

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT PRESS BULKHEAD, FWD SIDE DIAGONAL BRACE ATTACH ANGLE ON PRESSURE BULKHEAD, STA 996 AT UPPER END, CRACKED BETWEEN LONGERON 3L AND 4L.  REMOVED CRACKED ANGLE AND FABRICATED NEW ANGLE.  PAINTED AND REINSTALLED IN ACCORDANCE WITH SPM 6-70-01, PAGE 3.
